# SDR CALA2018011200162

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 47,965 hours, 16,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 30 ABC AND 32 ABC INOPERATIVE.  INSTALLED A NEW BATTERY CHARGER AND BATTERY PACK.  CHECKED NORMAL.
